Alert archive / Minnesota / Tornado Warnings in 2020
Tornado Warning 2, NWS Duluth, MN
NWS Duluth, MN issued this tornado warning at Jul 8, 2020, 7:23 PM CDT for Crow Wing County, Minnesota. It was in force for 37 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 8, 2020, 7:23 PM CDT (00:23 UTC)
- Expired
- Jul 8, 2020, 8:00 PM CDT
- In force
- 37 min
- Issued by
- NWS Duluth, MN
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.5 in
County Crow Wing County, MN
The radar
The Duluth radar (KDLH), 165 km from the middle of the area, began a volume at 00:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 8, 7:26 PM CDT | FUNNEL CLOUD | Brainerd, MN | CALLER REPORTED SEEING A FUNNEL CLOUD OVER THE MISSISSIPPI RIVER. |
| Jul 8, 7:30 PM CDT | HAIL 0.7 | 1 Nw Brainerd, MN | DIME SIZE WAS THE MAX OBSERVED. WHEN THE SPOTTER CALLED, IT WAS PEA SIZED AT THE TIME OF THE CALL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 8, 4:15 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 0.4 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2332 J/kg
- Mixed-layer CIN
- -31 J/kg
- Mixed-layer LCL
- 1764 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 34 m²/s²
- 0-3 km storm-relative helicity
- 131 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
772
WFUS53 KDLH 090023
TORDLH
MNC035-090100-
/O.NEW.KDLH.TO.W.0002.200709T0023Z-200709T0100Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Duluth MN
723 PM CDT Wed Jul 8 2020
The National Weather Service in Duluth MN has issued a
* Tornado Warning for...
Southwestern Crow Wing County in east central Minnesota...
* Until 800 PM CDT.
* At 723 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Baxter, or near Brainerd, moving northeast at 20
mph.
HAZARD...Tornado and ping pong ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Brainerd around 745 PM CDT.
Merrifield around 755 PM CDT.
Other locations impacted by this tornadic thunderstorm include
Barrows, Legionville, North Long Lake and Crow Wing State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4630 9432 4642 9432 4650 9416 4631 9408
4628 9433
TIME...MOT...LOC 0023Z 242DEG 16KT 4633 9430
TORNADO...RADAR INDICATED
HAIL...1.50IN
$$
PA2 follow-up statements
332
WWUS53 KDLH 090034
SVSDLH
Severe Weather Statement
National Weather Service Duluth MN
734 PM CDT Wed Jul 8 2020
MNC035-090100-
/O.CON.KDLH.TO.W.0002.000000T0000Z-200709T0100Z/
Crow Wing MN-
734 PM CDT Wed Jul 8 2020
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR
SOUTHWESTERN CROW WING COUNTY...
At 733 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Brainerd, moving east at 25 mph.
HAZARD...Tornado and half dollar size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
southwestern Crow Wing County, including the following locations...
Barrows, Legionville, North Long Lake and Crow Wing State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4630 9432 4642 9432 4650 9416 4631 9408
4628 9433
TIME...MOT...LOC 0033Z 266DEG 20KT 4634 9423
TORNADO...RADAR INDICATED
HAIL...1.25IN
$$
PA233
WWUS53 KDLH 090059
SVSDLH
Severe Weather Statement
National Weather Service Duluth MN
759 PM CDT Wed Jul 8 2020
MNC035-090109-
/O.EXP.KDLH.TO.W.0002.000000T0000Z-200709T0100Z/
Crow Wing MN-
759 PM CDT Wed Jul 8 2020
...THE TORNADO WARNING FOR SOUTHWESTERN CROW WING COUNTY WILL EXPIRE
AT 800 PM CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning will be allowed to expire.
A Severe Thunderstorm Watch remains in effect until midnight CDT for
east central Minnesota.
LAT...LON 4630 9432 4642 9432 4650 9416 4631 9408
4628 9433
TIME...MOT...LOC 0059Z 242DEG 16KT 4639 9408
$$
paWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Duluth, MN wrote its last area forecast discussion before this tornado warning went out at Jul 8, 6:38 PM CDT, 45 minutes earlier.
Area forecast discussion, Jul 8, 6:38 PM CDT, 45 minutes before
Area Forecast Discussion National Weather Service Duluth MN 638 PM CDT Wed Jul 8 2020 .SHORT TERM...(This evening through Thursday night) Issued at 305 PM CDT Wed Jul 8 2020 Severe weather is the focus in the short term, especially from late afternoon into late evening. Latest satellite imagery was showing cumulus growing over the western half of the Northland and radar shows a few showers/storms have formed. These are elevated given that substantial MLCIN remains across most of the area. However, the RAP shows the MLCIN diminishing by late afternoon as most of the cloud from the earlier convection has diminished and strong heating was occurring. The surface cold and warm fronts in addition to the low level jet of 25 to 35 knots, an upper wave, and jet streak will all contribute to forcing and sustenance of the storms. We should see thunderstorms increase in both coverage and intensity between late this afternoon and early evening over northern Minnesota and this evening over northern Wisconsin. All modes of severe weather will be possible including large hail to golfball size, damaging wind to 70 mph , flash flooding, and a tornado or two. Plenty of instability will be present with MLCAPE forecast to increase to 1500-3500 J/KG, deep layer shear from 25 to 35 knots will be supportive, as will steep mid level lapse rates, and high PWAT values from 1.6 to 2.0 inches. Storm mode should start out with some discreet cells but most of the CAMs show coverage will transition to clusters or lines. Low level hodographs show decent veering and the longer storms can remain discreet the better the chance for a possible tornado. In addition to the tornado, hail, and wind threat will be very heavy rain. Several strong thunderstorm complexes may track over the same areas leading to heavy rainfall. We tossed the idea around for a Flash Flood Watch but opted to not issue at this time. Much of the Northland has seen below normal precipitation over the past week and in some areas of northern Minnesota, the past few weeks. That said, localized flash flooding will be possible late today into tonight. The storms are expected to diminish but not end entirely late tonight. Another round of storms will be possible on Thursday as the front is moving through the region slowly. The best chance for strong to severe storms will be over parts of northern Wisconsin which will remain ahead of the front and should recover from overnight convection. Elsewhere, we have POPs as far west as eastern Minnesota and the Arrowhead which remain just ahead of the front. Highs will be in the eighties but dewpoints will be lower than today, except in northern Wisconsin where mid sixties to around seventy will occur again. .LONG TERM...(Friday through Wednesday) Issued at 305 PM CDT Wed Jul 8 2020 The extended period will feature a building ridge over the west that will last into the weekend as the northern portion of the ridge moves east. An upper low will then move east and push the ridge east backing the upper winds to more southwest late in the period as troughing takes over. Friday will be dry and warm with weak ridging. Highs will range from around eighty to the mid eighties in northern Wisconsin. Dewpoints will be lower though and be in the fifties. There will be a few chances for showers/storms over the weekend as a couple shortwaves move through the region. However, coverage of the showers/storms do not look to be particularly high. Highs will again be from 77 to 85 with dewpoints from the mid fifties to lower sixties for most areas. A brief lull in precipitation chances will occur Sunday night into Monday across most of the Northland then we have POPs again Tuesday and Wednesday as the upper trough moves closer to the Northland. Highs from Monday through Wednesday will be from 78 to 85 for most areas. && .AVIATION...(For the 00Z TAFS through 00Z Thursday evening) Issued at 638 PM CDT Wed Jul 8 2020 The main issue for this evenings terminals will be thunderstorm chances. Several areas of thunderstorms have been occurring this afternoon and evening so far. A weak MCV was moving through northeast Minnesota and was at least partially responsible for the storms over the Iron Range and far northern Wisconsin. Further west and south, a cold and warm front were aiding in causing showers/storms. The airmass over the region is quite moist and unstable making it relatively easy to form storms. We still think an increase in both coverage and intensity to the storms will occur over the next 1 to 2 hours. The strongest storms may produce large hail, damaging wind, frequent lightning, very heavy rain, and possibly a tornado. Most of the storms will occur through the late evening hours but it's possible they may last through much of the night in some form. Most of the guidance agrees that coverage will decrease between 09-12Z. Some fog and stratus will be possible later tonight and could reduce conditions to IFR or LIFR. The cold front will still be over far eastern Minnesota by early Thursday afternoon and more thunderstorms will be possible along and ahead of it. && .MARINE... Issued at 305 PM CDT Wed Jul 8 2020 Winds tonight into Friday will be 15 knots or less, outside of any thunderstorms. We expect thunderstorms to develop this afternoon into this evening with several rounds expected to affect Lake Superior. Some of the storms could be severe and produce wind gusts greater than 50 knots, large hail, frequent lightning, and very heavy rainfall. Storm coverage is expected to peak this evening then decrease overnight. More storms will be possible on Thursday, although coverage is expected to be more isolated or scattered. Wind direction will be mainly easterly tonight then become more southerly for most areas on Thursday shifting to west to southwest on Friday. && .PRELIMINARY POINT TEMPS/POPS... DLH 63 84 59 83 / 80 20 10 0 INL 62 83 58 79 / 10 10 0 0 BRD 65 84 59 84 / 80 10 0 0 HYR 65 85 60 84 / 60 40 20 0 ASX 65 87 62 86 / 80 40 10 0 && .DLH WATCHES/WARNINGS/ADVISORIES... WI...None. MN...None. LS...None. && SHORT TERM...Melde LONG TERM...Melde AVIATION...Melde MARINE...Melde
Hazardous weather outlook, Jul 8, 3:45 PM CDT, 3 hours 38 minutes before
Hazardous Weather Outlook National Weather Service Duluth MN 345 PM CDT Wed Jul 8 2020 MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-091030- Koochiching-North St. Louis-Northern Cook/Northern Lake- North Itasca-Central St. Louis-Southern Lake/North Shore- Southern Cook/North Shore-North Cass-South Itasca-South Cass- Crow Wing-Northern Aitkin-South Aitkin-Carlton/South St. Louis- Pine-Douglas-Bayfield-Ashland-Iron-Burnett-Washburn-Sawyer-Price- 345 PM CDT Wed Jul 8 2020 This Hazardous Weather Outlook is for portions of northeast Minnesota and northwest Wisconsin. .DAY ONE...This afternoon and Tonight Thunderstorms will increase in coverage and intensity late this afternoon into the evening then decrease late tonight. Some of the storms may be severe with damaging winds to around 70 mph, large hail to golf ball size, an isolated tornado or two, dangerous lightning, and heavy rain possibly leading to flash flooding are all threats. Storms will move over the same areas leading to very heavy rainfall in spots. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Chances of thunderstorms will linger into Thursday and a few may be strong to marginally severe over portions of north central Wisconsin. There will be periodic chances for more thunderstorms over the weekend. .SPOTTER INFORMATION STATEMENT... Skywarn spotters will likely be needed yet this afternoon into the evening over northern Minnesota and this evening over northwest Wisconsin. LSZ121-140>148-091030- Bayfield to Oak Point WI-Grand Portage to Grand Marais MN- Grand Marais to Taconite Harbor MN- Taconite Harbor to Silver Bay Harbor MN- Silver Bay Harbor to Two Harbors MN-Two Harbors to Duluth MN- Duluth MN to Port Wing WI-Port Wing to Sand Island WI- Sand Island to Bayfield WI-Oak Point to Saxon Harbor WI- 345 PM CDT Wed Jul 8 2020 This Hazardous Weather Outlook is for portions of the Nearshore waters of western Lake Superior. .DAY ONE...This afternoon and Tonight Strong to severe thunderstorms are forecast to develop across most of northeast Minnesota and northwest Wisconsin and push across western Lake Superior late this afternoon and overnight. Wind gusts in excess of 50 knots, large hail, frequent lightning, and heavy rain are the primary threats with this activity. In addition to the thunderstorm threat, fog will also be possible and it could be dense at times. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Chances of thunderstorms will linger into Thursday and a few may be strong during the afternoon and evening hours. There will be periodic chances for more thunderstorms over the weekend. Melde More information may be obtained at the following web address: http://www.weather.gov/duluth (all lower case)
In the hours before
Local storm report, Jul 8, 6:08 PM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
608 PM CDT WED JUL 8 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 PM HAIL VIRGINIA 47.50N 92.53W
07/08/2020 E0.75 INCH ST. LOUIS MN TRAINED SPOTTER
PENNY SIZED HAIL WAS OBSERVED FROM 5:55 PM
TO 6 PM.
&&
WFUSpecial weather statement, Jul 8, 6:49 PM CDT, 34 minutes before
Special Weather Statement
National Weather Service Duluth MN
649 PM CDT Wed Jul 8 2020
MNZ034-036-090000-
Crow Wing-South Aitkin-
649 PM CDT Wed Jul 8 2020
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN AITKIN AND
SOUTHEASTERN CROW WING COUNTIES...
At 649 PM CDT, strong thunderstorms were along a line extending from
South Long Lake, to near Vineland, and moving northeast at 25 mph.
Wind gusts up to 45 mph, penny size hail, and frequent cloud to
ground lightning can be expected with these storms.
These storms will be near...
Garrison around 655 PM CDT.
Other locations impacted by these storms include Pine Center,
Shephard and Camp Lake.
Seek shelter inside a sturdy building and away from windows until
these storms pass. Get off area lakes and seek shelter on shore in a
sturdy shelter or a hard topped vehicle.
These storms may intensify, please monitor local media outlets for
additional information and possible warnings from the National
Weather Service.
LAT...LON 4628 9421 4641 9392 4625 9355 4624 9359
4624 9380 4619 9381 4615 9400 4616 9407
TIME...MOT...LOC 2349Z 232DEG 20KT 4627 9407 4622 9373
PALocal storm report, Jul 8, 6:57 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
657 PM CDT WED JUL 8 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM HAIL 4 NE BENNETT 46.48N 91.79W
07/08/2020 E1.75 INCH DOUGLAS WI TRAINED SPOTTER
QUARTER TO GOLF BALL SIZED HAIL REPORTED.
&&
WFULocal storm report, Jul 8, 7:00 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
700 PM CDT WED JUL 8 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0653 PM HAIL 1 N PILLAGER 46.34N 94.48W
07/08/2020 E1.00 INCH CASS MN TRAINED SPOTTER
&&
WFULocal storm report, Jul 8, 7:02 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
702 PM CDT WED JUL 8 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0701 PM HAIL ELY 47.91N 91.85W
07/08/2020 E0.25 INCH ST. LOUIS MN TRAINED SPOTTER
&&
WFULocal storm report, Jul 8, 7:15 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
715 PM CDT WED JUL 8 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0714 PM HAIL 3 E MOTLEY 46.34N 94.58W
07/08/2020 M1.00 INCH CASS MN TRAINED SPOTTER
&&
JDSThe office that day
Everything else NWS Duluth, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 8, 7:01 PM CDT | Special Marine Warning | DLH | 14 min | |
| Jul 8, 7:10 PM CDT | Tornado Warning | DLH | Crow Wing | 35 min |
| Jul 8, 7:12 PM CDT | Severe Thunderstorm Warning | DLH | Lake, Saint Louis | 25 min |
| Jul 8, 7:12 PM CDT | Severe Thunderstorm Warning | DLH | Lake, Saint Louis | 49 min |
| Jul 8, 7:43 PM CDT | Tornado Warning | DLH | Aitkin, Crow Wing | 32 min |
| Jul 8, 7:44 PM CDT | Severe Thunderstorm Warning | DLH | Crow Wing | 46 min |
| Jul 8, 7:52 PM CDT | Special Marine Warning | DLH | 23 min | |
| Jul 8, 7:58 PM CDT | Severe Thunderstorm Warning | DLH | Aitkin, Carlton | 47 min |
| Jul 8, 8:22 PM CDT | Flash Flood Warning | DLH | Crow Wing | 5 hr |
| Jul 8, 8:35 PM CDT | Special Weather Statement | DLH | Carlton | 25 min |
| Jul 8, 8:49 PM CDT | Special Weather Statement | DLH | Carlton | 11 min |
| Jul 8, 9:03 PM CDT | Special Weather Statement | DLH | Carlton, Pine | 12 min |
| Jul 8, 9:14 PM CDT | Areal Flood Advisory | DLH | Aitkin | 3 hr |
| Jul 8, 9:20 PM CDT | Special Weather Statement | DLH | Aitkin | 25 min |
| Jul 8, 9:24 PM CDT | Special Weather Statement | DLH | Carlton, Pine | 36 min |
| Jul 8, 9:32 PM CDT | Special Weather Statement | DLH | Crow Wing | 28 min |
| Jul 8, 9:38 PM CDT | Severe Thunderstorm Warning | DLH | Cass, Crow Wing | 37 min |
| Jul 8, 9:42 PM CDT | Special Marine Warning | DLH | 33 min | |
| Jul 8, 10:02 PM CDT | Severe Thunderstorm Warning | DLH | Cass, Crow Wing | 28 min |
| Jul 8, 10:14 PM CDT | Special Marine Warning | DLH | 61 min | |
| Jul 8, 10:26 PM CDT | Severe Thunderstorm Warning | DLH | Aitkin, Cass, Crow Wing | 34 min |
| Jul 8, 10:56 PM CDT | Special Weather Statement | DLH | Cass | 19 min |
| Jul 8, 11:01 PM CDT | Special Weather Statement | DLH | Cook | 14 min |
| Jul 8, 11:01 PM CDT | Severe Thunderstorm Warning | DLH | Cass | 29 min |
| Jul 8, 11:02 PM CDT | Severe Thunderstorm Warning | DLH | Aitkin | 28 min |
| Jul 8, 11:24 PM CDT | Severe Thunderstorm Warning | DLH | Cass | 36 min |
| Jul 8, 11:46 PM CDT | Special Weather Statement | DLH | Carlton | 14 min |
| Jul 8, 11:49 PM CDT | Severe Thunderstorm Warning | DLH | Cass, Itasca | 26 min |
| Jul 9, 12:00 AM CDT | Severe Thunderstorm Warning | DLH | Carlton | 30 min |
| Jul 9, 12:04 AM CDT | Special Weather Statement | DLH | Itasca | 11 min |
| Jul 9, 12:12 AM CDT | Severe Thunderstorm Warning | DLH | Cass, Itasca | 33 min |
| Jul 9, 12:15 AM CDT | Special Weather Statement | DLH | Saint Louis | 15 min |
| Jul 9, 12:24 AM CDT | Severe Thunderstorm Warning | DLH | Itasca, Saint Louis | 37 min |
| Jul 9, 12:31 AM CDT | Severe Thunderstorm Warning | DLH | Cass | 29 min |
| Jul 9, 12:47 AM CDT | Special Weather Statement | DLH | Itasca | 13 min |
| Jul 9, 12:56 AM CDT | Severe Thunderstorm Warning | DLH | Cass, Crow Wing | 34 min |
| Jul 9, 1:03 AM CDT | Special Weather Statement | DLH | Itasca | 12 min |
| Jul 9, 1:14 AM CDT | Special Weather Statement | DLH | Saint Louis | 16 min |
| Jul 9, 1:31 AM CDT | Special Weather Statement | DLH | Itasca | 29 min |
| Jul 9, 1:35 AM CDT | Severe Thunderstorm Warning | DLH | Cass, Crow Wing | 25 min |
| Jul 9, 1:55 AM CDT | Severe Thunderstorm Warning | DLH | Cass, Crow Wing | 20 min |
| Jul 9, 1:57 AM CDT | Special Weather Statement | DLH | 33 min | |
| Jul 9, 2:03 AM CDT | Severe Thunderstorm Warning | DLH | Aitkin, Cass, Itasca | 27 min |
| Jul 9, 2:12 AM CDT | Special Weather Statement | DLH | Crow Wing | 33 min |
| Jul 9, 2:23 AM CDT | Special Weather Statement | DLH | Aitkin | 37 min |
| Jul 9, 2:42 AM CDT | Severe Thunderstorm Warning | DLH | Aitkin, Carlton, Crow Wing, Saint Louis | 33 min |
| Jul 9, 2:44 AM CDT | Special Weather Statement | DLH | Cass | 31 min |
| Jul 9, 2:46 AM CDT | Special Weather Statement | DLH | Itasca | 29 min |
| Jul 9, 2:53 AM CDT | Special Weather Statement | DLH | Carlton | 37 min |
| Jul 9, 3:16 AM CDT | Severe Thunderstorm Warning | DLH | Carlton, Saint Louis | 29 min |
| Jul 9, 3:18 AM CDT | Special Marine Warning | DLH | 42 min | |
| Jul 9, 3:22 AM CDT | Special Weather Statement | DLH | Pine | 23 min |
| Jul 9, 3:43 AM CDT | Special Weather Statement | DLH | Pine | 32 min |
| Jul 9, 3:59 AM CDT | Special Marine Warning | DLH | 46 min | |
| Jul 9, 4:06 AM CDT | Special Weather Statement | DLH | Koochiching | 24 min |
| Jul 9, 4:15 AM CDT | Special Weather Statement | DLH | Pine | 30 min |
| Jul 9, 4:41 AM CDT | Special Marine Warning | DLH | 47 min |
Nearby
Tornado Warnings in Minnesota, 2020Every tornado warning in 2020Tornadoes in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.